Herceptin and muscle aches

I had my original chemo nurse today for my Herceptin injection. I have not seen her since my last chemo, she doesn’t work full time only certain days but she was doing a bank shift which is a sort of overtime for nurses. Anyway I mentioned my muscle aches to her and she said it was very common it is called “drug induced myopathy” it is what also gives us the aches and pains when we get the G-CSF injections.

 

Some people get it with statins - I am on those but they have never given me any trouble before. To cut a long story short when we are also getting the chemo (with or without the G-CSF injections) most of us are also getting huge doses of steroids and that is why Herceptin does not seem to bother us as much when given with the chemo! Who knew that?

Interesting!

My BC doctor told me the aches would lessen over the next few Herceptin (have had 5) so I hope she is right.

I asked for the dose to be reduced but she said that would ruin the purpose and effect of Herceptin.

Nbr 4 was bad and I ached for 3 weeks.

Nbr 5 - limped for 2 days then it eased off well.  Only aches when Ive been sitting and try to get up but eases up with movement.

Get Nbr 6 next week.  It better be ok cos Im going to a big family celebration and have to look good!!

A